# SDR CALA2025102710610

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 92,462 hours, 12,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR984411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 46D, 50F, 38F EMERGENCY PATH LIGHTS INOP. LIGHT ASSEMBLIES REMOVED AND REPLACED PER WDM 33-00-11-1. CHECKS OK.PARTS USED:  29-3326-3-0013,QTY :3 INFO UPDATE REGARDING SDR.
